|Solpadeine Plus Capsules||paracetamol/caffeine/codeine||Brand||United Kingdom||500mg/30mg/8mg||32 Capsules||OTC||$32.99||Requires Authorization|
|Solpadeine Plus Capsules||paracetamol/caffeine/codeine||Brand||United Kingdom||500mg/30mg/8mg||6 shipments of 32 Capsules||OTC||$279.49||Requires Authorization|
Some of the items on this page may be marked "Requires Authorization". Why's this? Kiwi must verify the customer's medical history in order to ensure the medication is necessary and used according the direction of a licensed medical practitioner. If you have already demonstrated this, then you may be able to view this product. If not, please email us using the contact page. Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
Shipped from the UK via Royal Mail
Place your order now!
Solpadeine Plus Capsules provide relief of rheumatic pain, headache, migraine, neuralgia, toothache, sore throat, period pain, feverishness and the symptoms of colds and influenza.
Solpadeine Plus capsules (paracetamol, caffeine, codeine) are a triple-action pain-relief formula effective at managing moderate pain. It can be used in patients 12 years old and up; it is not suitable for use in patients under 12 even at lower doses.
The medication is commonly used to manage pain from:
Solpadeine Plus capsules differ from Solpadeine Plus tablets only in that the medication is contained within a capsule, rather than a tablet. Some patients find administration easier via capsule, or prefer to open the capsule and sprinkle contents on soft foods such as applesauce. Capsules also have some differing inactive ingredients, allowing more options for patients with an aversion to or hypersensitivity to inactive ingredients in one or the other product.
A More Powerful Painkiller
Mild to moderate pain doesn't stand a chance against Solpadeine Plus capsules. With a triple-action formula, each capsule contains three active painkillers which, when taken together, enhance the effects of each other so all three are more potent and longer-lasting than when taken alone. Each Solpadeine Plus capsule contains:
In short, damaged nerve endings produce fewer pain signals and those signals which are produced are prevented from reaching the brain. The end result is the elimination---or at least a very significant alleviation---of pain.
Solpadeine Plus capsules are easy to take; dosage and administration is the same in all patients over 12 years of age:
Most patients notice some pain relief within 15 minutes of administration. Effects typically peak within 30 to 60 minutes, and continue for an additional 4 to 6 hours. There may be some variation between individuals, however, as people can metabolize codeine quite differently.
Unless instructed otherwise by a doctor or pharmacist, treatment with Solpadeine Plus capsules should not exceed 3 consecutive days. Long term use of the product greatly increases risk of negative effects from all three active ingredients, and tolerance to codeine may start to develop, reducing its effectiveness. If pain is still severe enough to require treatment after several days of using Solpadeine Plus capsules, speak with a doctor about alternative options.
Note that Solpadeine Plus capsules, or any product containing codeine, should never be used in patients under 12. Likewise codeine products should not be used while pregnant or breastfeeding. Codeine can cause serious, potentially fatal complications in these cases.
Other Solpadeine Solutions
There are a number of other Solpadeine products available which may be of interest to patients seeking pain relief:
Remember, not everyone responds to a given medication the same way---if one product isn't working well, it's worth trying another. Everyone deserves to be pain free!